Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004 (2004), Issue 3, Pages 201-211
http://dx.doi.org/10.1155/S1110757X04311022

Blowup of solutions with positive energy in nonlinear thermoelasticity with second sound

1Mathematical Sciences Department, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Département de Mathématiques, Université Badji Mokhtar, BP 12, Annaba 23000, Algeria

Received 6 November 2003; Revised 14 April 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Salim A. Messaoudi and Belkacem Said-Houari, “Blowup of solutions with positive energy in nonlinear thermoelasticity with second sound,” Journal of Applied Mathematics, vol. 2004, no. 3, pp. 201-211, 2004. doi:10.1155/S1110757X04311022